# SDR DXTA2025030302522

- Difficulty date: February 26, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 7,468 hours, 5,042 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69470302
- Part serial: 541
- Condition: Defective
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE N AMBER CAS: ENROUTE FL410 LOUD BANG FOLLOWED BY GEAR DISAGREE N AND SHADED NOSEGEAR. FELT NOSEGEAR WAS PARTIALLY DOWN. AT 180KIAS AT APPROX FL300 FELT ANOTHER JOLT AND ALL INDICATIONS WERE THE NOSEGEAR RETURNED TO THE UP POSITION. RECEIVED 3 GREEN DN ON APPROACH, LANDED AND TAXIED NORMALLY. CORRECTIVE ACTION; REMOVED AND REPLACED NLG UPLOCK ACTUATOR IAW CESSNA 680A MM 32-32-15. OPS CHECKS GOOD.
